# SDR R61A2024011800001

- Difficulty date: January 10, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000067
- Aircraft time: 49,042 hours, 30,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: MS14218AD5
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CF 1 REPAIR AT FR 23, BTWN STR 14L-17L FOUND INCORRECTLY INSTALLED. REPAIRED IAW ETD2024-000742. MAJOR.
